# SDR VTZA200001

- Difficulty date: July 27, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A77
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF PRESSURE ON BOTH HYDRAULIC PUMPS DURING FLIGHT.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING CREW FOUND MAJOR FLUID LEAK AT RIGHT ENGINE NACELLE.  MAINTENANCE FOUND FAILED HYDRAULIC HOSE (P/N 1379305A77).  REPLACED HOSE AND BOTH HYDRAULIC PUMPS.  (M)
